Dry Cough
avatar
Anon_236723 posted:
I have had a dry cough now for a couple of months, just found out from doctor that it maybe caused from methrotrexate, has anyone else had this problem?
Reply
 
avatar
gingerjennifer3 responded:
Iv been on methotrexate about 8 weeks and have had adry cough. Will check with my rheumatologist. I was just diagnosed with mono-83D-E33. What causes what. It's like a chain reaction. I also had 80cc drained off my knee-83D-E15. But the cough to me has no reason. No cold. Maybe a little nasal drip. But the cough is more. I will check with my rheum
 
avatar
Anon_122264 responded:
Hi,

Methotrexate (mtx) was the first med I took for RA. After 5 months I developed a unusual cough. At checkup they did a chest x-ray and removed me from mtx immediately because it gave me a lung infection.

I would highly recommend notifying your doctor.
 
avatar
angali responded:
If you have a cough dry or otherwise on Methotrexate please go immediately and get a chest Xray.

Surgeons had to cut off half my lung as Metho had taken away my immunes system too much and let in a fungus ASPERGILLUS infection.

On Xray Fungus infection leaves Round holes. Called lomas i.e. Aspergilloma/s